This all started about 2 weeks ago when I started experiencing a numbness and tingling in my scalp and the right side of my face. This spread down my right arm and particularly in my thumb, though at times was again only on my scalp. It's not really painful, though I do get accompanying headaches sometimes.
I ignored it as best I could for a few days and went to the hospital where I had an ECG, blood pressure test, reaction test - all proved normal and they sent me on my way (I live in the UK, so thankfully this was free, though I did have to wait for 4 hours!).
A week or so later I started experiencing a burning sensation whilst passing urine, and a soreness. After a few days I went to the sexual health clinic and whilst they acknowledged something was up they couldn't pinpoint it (I'm still waiting for some results, but I don't think it can be an STI). They suggested non specific urethitus and gave me tablets for this (5 tablets in a one off dose, I forget the name) and for herpes (aciclover), though they said it was unlikely it was the latter. I've been taking them for three days now with no noticeable improvement.
Yesterday my gums started painfully aching and bleeding and the glands in my throat have swollen up and as a result I'm finding it really hard to sleep. I do have wisdom teeth coming through though, so maybe this is a separate issue?
To give some context I'm a fairly healthy 25 year old male, with a long term girlfriend, exercises occasionally, pretty stressful job, good diet, no allergies, drinks at weekends (but nothing too over the top). Fairly normal for someone my age, basically.
It's quite possible that these are all separate, but I was wondering if anyone else has had similar symptoms? I'm not normally someone to get worried about being sick, but the combination of things has got me thinking if the doctors are missing something?
Thanks for your help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?